Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Beechams Powders Capsules 16s

Convenient and easy to swallow, Beechams Powders Capsules can provide relief from major cold and flu symptoms and also contain a decongestant for relief from catarrh.
Beechams Powders Capsules – are a product for the short term relief of the symptoms of influenza, colds and chills, including feverish colds. Symptoms including headache, migrane, neuralgia, toothache, sore throat, period pain, rheumatic pain, nasal congestion, sinusitis and its associated pain.

Directions
How to take Beechams Powders Capsules: Adults: Take two capsules every 3-4 hours as required. Maximum 12 capsules in 24 hours Children 6-12 years: Take one capsule every 3-4 hours as required. Maximum 6 capsules in 24 hours Not suitable for children under 6 years

Warnings
Warnings relating toBeechams Powders Capsules: Do not take this medicine if you: Are allergic to any of the ingredients as listed. Colours E122 and E110 can cause allergic type reactions including asthma. Allergy is more common in those allergic to aspirin. Have kidney/liver problems, overactive thyroid, diabetes, under care of a doctor for high blood pressure or heart disease. Are taking drugs for heart problems (including beta-blockers), tricyclic antidepressants (e.g. imipramine or amitriptyline) or within the last 2 weeks have taken drugs, prescribed by your doctor/hospital for depression (including monoamine oxidase inhibitors or MAOI’s). You are taking colestyramine which is used to lower blood cholesterol, or metoclopramide or domperidone for nausea or vomiting. If you are pregnant or breast feeding, speak to your doctor before taking this product. The maximum daily adult dose (12 capsules) contains up to 12.5g of lactose. It is unsuitable for people with an intolerance to milk sugars. Do not take with any other paracetamol containing products or with any other flu, cold or decongestant products. You should carefully read all product packaging and labels prior to use

Ingredients
Beechams Powders Capsules contain: Each capsule: Paracetamol Ph Eur 300mg, Phenylephrine Hydrochloride Ph Eur 5mg and Caffeine Ph Eur 25mg as active ingredients. The capsules also contain Lactose, Colloidal Silica, Dimeticone and Gelatin, Colours; Amaranth (E123), Erythrosine (E127), Sunset Yellow (E110) and Titanium Dioxide (E171).

Side Effects
Side effects relating toBeechams Powders Capsules: The ingredients in this medicine are usually well tolerated in normal use. Paracetamol rarely causes any problems, but allergic reactions, such as skin rash, occasionally occur. There have been very rare reports of blood disorders but these were not necessarily caused by paracetamol. There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine. If you get these, or any other unusual effects, stop taking the medicine, and tell your doctor or pharmacist at once.

Size: 16 capsules

Write a review

Please login or register to review

Beechams Powders Capsules 16s

  • Availability: In Stock
  • £2.39